# SDR KBM2005F00165

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 1057
- Condition: Inoperative
- Location: Eng Ng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG GAUGE, UNIT AUCTUATION 89-72 PERCENT.  INDICATED W/NO POWER CHANGE.  REMOVED AND REPLACED.  (K)
